Dans cet article, nous montrons comment calculer les pentes des invariants-
In this article, we describe how to compute slopes of
Révisé le :
Accepté le :
Publié le :
Mots-clés : classical and
@article{JTNB_2019__31_3_727_0, author = {Anni, Samuele and B\"ockle, Gebhard and Gr\"af, Peter and Troya, \'Alvaro}, title = {Computing $\protect \mathcal{L}$-invariants via the {Greenberg{\textendash}Stevens} formula}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {727--746}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {31}, number = {3}, year = {2019}, doi = {10.5802/jtnb.1106}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1106/} }
TY - JOUR AU - Anni, Samuele AU - Böckle, Gebhard AU - Gräf, Peter AU - Troya, Álvaro TI - Computing $\protect \mathcal{L}$-invariants via the Greenberg–Stevens formula JO - Journal de théorie des nombres de Bordeaux PY - 2019 SP - 727 EP - 746 VL - 31 IS - 3 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1106/ DO - 10.5802/jtnb.1106 LA - en ID - JTNB_2019__31_3_727_0 ER -
%0 Journal Article %A Anni, Samuele %A Böckle, Gebhard %A Gräf, Peter %A Troya, Álvaro %T Computing $\protect \mathcal{L}$-invariants via the Greenberg–Stevens formula %J Journal de théorie des nombres de Bordeaux %D 2019 %P 727-746 %V 31 %N 3 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1106/ %R 10.5802/jtnb.1106 %G en %F JTNB_2019__31_3_727_0
Anni, Samuele; Böckle, Gebhard; Gräf, Peter; Troya, Álvaro. Computing $\protect \mathcal{L}$-invariants via the Greenberg–Stevens formula. Journal de théorie des nombres de Bordeaux, Tome 31 (2019) no. 3, pp. 727-746. doi : 10.5802/jtnb.1106. https://www.numdam.org/articles/10.5802/jtnb.1106/
[1] Hecke operators on
[2] Une preuve de la conjecture de Mahler–Manin, Invent. Math., Volume 124 (1996) no. 1-3, pp. 1-9 | DOI | MR | Zbl
[3] Eigenvarieties, families of Galois representations,
[4] Critical
[5] Upper bounds for constant slope
[6] Questions about slopes of modular forms, Automorphic forms (I) (Astérisque), Volume 298, Société Mathématique de France, 2005, pp. 1-15 | Numdam | Zbl
[7] Eigenvarieties,
[8] Quelques courbes de Hecke se plongent dans l’espace de Colmez, J. Number Theory, Volume 128 (2008) no. 8, pp. 2430-2449 | DOI | MR | Zbl
[9] Classical and overconvergent modular forms, Invent. Math., Volume 124 (1996) no. 1-3, pp. 215-241 | DOI | MR | Zbl
[10]
[11] Numerical experiments on families of
[12] Invariants
[13] On the characteristic power series of the
[14] A control theorem for
[15]
[16] Periods of modular
[17] Computations with classical and
[18] Refined dimensions of cusp forms, and equidistribution and bias of signs, J. Number Theory, Volume 188 (2018), pp. 1-17 | DOI | MR | Zbl
[19] On
[20] Values of
[21] Computing overconvergent forms for small primes, LMS J. Comput. Math., Volume 18 (2015), pp. 250-257 | DOI | MR | Zbl
Cité par Sources :